# SDR DHL2006745517

- Difficulty date: August 12, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FRAME AT STA 500 IS DENTED IN SEVERAL PLACES OF THE UPPER FLANGE BETWEEN STR 23R-24R.  CUT OUT DAMAGED SECTION 1" BY 2 1/2", 1" BY 2',1" BY 3' AT FWD CARGO FRAME STA 500 BETWEEN STR 23R-24R PER B727 SRM 51-40-3 FIG 1.  FABRICATED DOUBLER 7075-0 .063,18" BY 4 1/8" PO 9003418 PER B727 SRM 51-40-3 FIG 1 AND SRM 53-10-2 FIG 3.  HEAT TREATED DOUBLER 7075-0 TO 7075T-6 IAW FASI ER 2-37153-801 REV IR AND B727 SRM 51-10-3.  TREATED AND PRIMED DOUBLER IAW B727 SRM 51-10-2.  INSTALLED FRAME DOUBLER AT FRAME STA 500 BETWEEN STR 23R-24R IAW B727 SRM 51-40-3 FIG 1.
